# SDR 39NR20130731011

- Difficulty date: July 30, 2013
- Submitted: July 31, 2013
- Operation: General aviation
- Filed by: North State Aviation Holding, LLC, repair station 39NR184D
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 77500
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK IAW AMM 33-51-06.
